Kansas, 2019

Flash Flooding and Flooding in Kansas, August 7 to 8, 2019

August 7 to 8, 2019 · NWS ICT · 19 events in 8 counties and zones

An early morning complex of thunderstorms moved across the eastern half of Kansas during the morning hours of August 7th, 2019. This complex left an outflow boundary located over southeast and south central Kansas for the late afternoon into the evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$341,000
Crop damage
$2,000
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

An early morning complex of thunderstorms moved across the eastern half of Kansas during the morning hours of August 7th, 2019. This complex left an outflow boundary located over southeast and south central Kansas for the late afternoon into the evening hours. Scattered strong to severe storms developed along this boundary and produced damaging winds gusts. the training and redeveloping storms eventually turned into heavy rainfall producers into the early morning hours of August 8th, with flash flooding reported across southeast Kansas. Rainfall amounts of 3 to 5 inches were common across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Aug 7, 5:29 PM CST, 4 hours 23 minutes earlier.

Area forecast discussion, Aug 7, 5:29 PM CST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
629 PM CDT Wed Aug 7 2019

.SHORT TERM...(This evening through Friday night)
Issued at 330 PM CDT Wed Aug 7 2019

As of early this afternoon, the MCS that made its way southeast
across eastern Kansas this morning continues to push off into
southwest Missouri with a few lingering showers in far southeast
Kansas. Ahead of this feature, GOES-E visible satellite imagery
shows a well defined outflow boundary extending from roughly
Harper County, KS and southeast into Northern Oklahoma north of
the Tulsa metro area. Increasing cumulus development was noted
along and just to the south of this outflow boundary in northern
Oklahoma.

For the rest of the afternoon and evening, as the remainder of the
elevated convection in southeast Kansas exits the forecast area, the
more stable air should dampen any chances of convection across most
areas. As the previous mesoscale discussion mentioned, however, with
increased/significant heating in the vicinity of the outflow
boundary in northern Oklahoma, cannot completely rule out some
convective development along this boundary which has potential to
migrate back northward into the vicinity of southern Kansas. There
is plenty of available buoyancy with MLCAPE in the vicinity of
3500- 4500 J/kg and RAP forecast soundings suggest effective bulk
wind difference of 40-45kts along the southern tier of Kansas
counties over the next several hours. Convective inhibition has
been on a downward trend in the vicinity of the outflow over the
past few hours, and latest radar imagery shows a couple of storms
have already formed in the vicinity of Enid and Ponca City, OK.
Most short term and hi- res guidance favor a dry scenario for
southern Kansas, but think a few storms are certainly possible.
After 00z, convective inhibition significantly increases across
the entire forecast area once again, so although slight chance
pops were maintained in the forecast for the evening and tonight,
it is possible that these are still overdone for most areas within
the forecast area, particularly before 07z or so.

Temperatures have struggled today in the context of convective
activity for much of the morning and early afternoon in southeast
Kansas and portions of south central Kansas that were originally
included in a heat advisory today. As a result, many counties were
removed from the heat advisory early, and latest observations
suggest even those counties that remain (Kingman, Harper, Sumner)
will only reach advisory criteria for a brief time.

Overnight tonight and early tomorrow morning, a similar scenario as
last night/early this morning is expected with a complex of storms
forming in north central and northeast Kansas and then propagating
southeastward across the forecast area. The best chance for higher
precip amounts appears again to be along the Flint Hills corridor
and in southeast Kansas, where a Flash Flood Watch remains in tact
beginning at 01z this evening and lasting through the morning
tomorrow. Much higher rainfall amounts will be possible a little
further northeast of the area, but with precipitable water (PW)
values in excess of 2.0 inches in portions of central and southeast
Kansas, storms will be very efficient rain producers and present a
flood threat. In addition to flooding, with sufficient buoyancy,
moderate mid-level lapse rates, and roughly 40 kts or so of bulk
shear, some storms overnight/early tomorrow morning could be
strong to severe with hail and strong winds as the main threats.

By tomorrow, expect that most of the showers and storms will have
pushed into the southern portions of the area and down into
Oklahoma. However, have maintained POPs throughout the day, as
models hint at another subtle shortwave in the overall synoptic flow
could sustain shower/storm chances throughout the day and into the
evening.

Things should quiet down, at least temporarily, by around midday
on Friday before another shortwave brings more chances of showers
and thunderstorms overnight Friday night and again on Saturday
evening/night.

.LONG TERM...(Saturday through Wednesday)
Issued at 330 PM CDT Wed Aug 7 2019

In the long range, the mid/upper high over the southwest U.S. is
progged to slide slowly eastward across the southern CONUS from
Saturday-Tuesday of next week. A frontal passage looks to continue
the active pattern for the first half of next week, with fairly
decent chances of showers and storms again during the Monday-
Tuesday time frame. Temperatures will be more seasonable, with
afternoon highs averaging in the upper 80s and low 90s each
afternoon Saturday through the end of the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 625 PM CDT Wed Aug 7 2019

VFR conditions for all sites except for KCNU where their is a
possibility of a low CIG deck overnight and early tomorrow.
Anticipate VCSH and VCTS for KCNU and KSAL much of the overnight
and morning hours tommorow due to the NW flow aloft and
instability that is in place. Likely seeing another MCS type
system roll through. It is possible this could seep as far south
at KICT, however, I have kept mention out for now. Better TSRA
chances will creep in tomorrow but not confident with timing with
this fcst so I will keep out for now and add with later run.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    73  87  70  86 /  50  70  50  30
Hutchinson      72  86  69  85 /  40  60  30  20
Newton          71  84  70  84 /  60  70  50  30
ElDorado        71  84  70  85 /  60  70  60  30
Winfield-KWLD   73  87  71  87 /  40  50  50  30
Russell         70  85  67  87 /  50  40  20  30
Great Bend      71  86  68  85 /  40  40  30  20
Salina          71  83  69  86 /  60  70  30  20
McPherson       71  84  68  84 /  50  60  30  30
Coffeyville     73  85  72  87 /  50  60  60  40
Chanute         71  82  71  85 /  60  80  50  40
Iola            70  81  71  85 /  60  80  50  40
Parsons-KPPF    72  83  72  85 /  60  80  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for KSZ053-070>072-
095-096-099-100.

Heat Advisory until 8 PM CDT this evening for KSZ082-091-092.

&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...CWH
Hazardous weather outlook, Aug 7, 6:00 PM CST, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
700 PM CDT Wed Aug 7 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-090000-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
700 PM CDT Wed Aug 7 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A chance for storms capable of heavy rainfall and some severe
weather is expected late this evening and overnight, generally
northeast of a Russell to Wichita to Sedan line. Repeated rounds of
heavy rain may lead to flash flooding and a flash flood watch has
been issued for portions of the Flint Hills and southeast Kansas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periodic chances of thunderstorms will remain in the forecast each
day through early next week. Some strong or severe storms with
heavy rain will remain possible through the period. Repeated rounds
of heavy rain may lead to localized flooding concerns. Stay tuned,
as daily thunderstorm chances will continue to be refined with
subsequent forecasts.

Heat indices could climb in the 100-105 degree range across
southern Kansas each afternoon Thursday through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Aug 7, 6:05 PM CST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Wichita KS
705 PM CDT Wed Aug 7 2019

KSZ096-080030-
Neosho KS-
705 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Neosho County in southeastern Kansas...

* Until 730 PM CDT.

* At 701 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near St. Paul...moving southeast at
  25 mph.

Hail as large as nickels and 40 to 50 mph winds are possible with
this thunderstorm.

* Locations impacted include...
  St. Paul and South Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this thunderstorm and
cause localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3739 9518 3746 9526 3759 9510 3758 9509
      3739 9509
TIME...MOT...LOC 0003Z 313DEG 20KT 3748 9513

ES
Special weather statement, Aug 7, 7:48 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
848 PM CDT Wed Aug 7 2019

KSZ070-080215-
Greenwood KS-
848 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Greenwood County in southeastern Kansas...

* Until 915 PM CDT.

* At 842 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles northwest of Hamilton, or 9
  miles southwest of Madison...moving east at 15 mph. The
  thunderstorm is developing rapidly! If you live Northern Greenwood
  County you should be alert for threatening weather and listen for
  possible warnings.

Hail around the size of nickels and wind around 50 mph are possible
with this thunderstorm.

* Locations impacted include...
  Madison, Hamilton, Virgil and Thrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3790 9601 3795 9637 3809 9636 3813 9636
      3817 9600
TIME...MOT...LOC 0145Z 272DEG 14KT 3805 9628

ES
Special weather statement, Aug 7, 8:36 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wichita KS
936 PM CDT Wed Aug 7 2019

KSZ071-095-080300-
Wilson KS-Woodson KS-
936 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Wilson County in southeastern Kansas...
  South central Woodson County in southeastern Kansas...

* Until 1000 PM CDT.

* At 932 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall 6 miles west of
  Buffalo, or 9 miles south of Yates Center...moving southeast at 35
  mph.

Hail up to the size of one half inch...and wind gusts up to 50 mph
will be possible with this storm.

* Locations impacted include...
  Buffalo, Benedict and Coyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3771 9596 3781 9583 3771 9554 3752 9571
TIME...MOT...LOC 0235Z 308DEG 30KT 3774 9580

HAYES
Special weather statement, Aug 7, 9:34 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
1034 PM CDT Wed Aug 7 2019

KSZ071-095-080400-
Wilson KS-Woodson KS-
1034 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Wilson County in southeastern Kansas...
  South central Woodson County in southeastern Kansas...

* Until 1100 PM CDT.

* At 1031 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles northwest of Buffalo, or 9
  miles south of Yates Center...moving southeast at 15 mph.

Hail as large as nickels and 40 to 50 mph gusts are possible with
this storm.

* Locations impacted include...
  Buffalo, Benedict, Coyville and Toronto Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this thunderstorm and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3752 9575 3772 9595 3786 9579 3771 9553
      3770 9553
TIME...MOT...LOC 0333Z 316DEG 15KT 3775 9581

ES
Special weather statement, Aug 7, 9:39 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
1039 PM CDT Wed Aug 7 2019

KSZ067-083-080415-
Reno KS-Sedgwick KS-
1039 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Reno County in south central Kansas...
  Northwestern Sedgwick County in south central Kansas...

* Until 1115 PM CDT.

* At 1036 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles west of Haven...moving
  southeast at 20 mph.

Hail as large as nickels and 40 to 50 mph winds are possible with
this storm.

* Locations impacted include...
  Haven, Garden Plain, Mount Hope, Andale, Yoder, Cheney Lake and
  Cheney State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3769 9781 3773 9781 3773 9787 3784 9803
      3799 9790 3785 9752 3762 9771
TIME...MOT...LOC 0337Z 303DEG 19KT 3788 9789

ES
Special weather statement, Aug 7, 9:44 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
1044 PM CDT Wed Aug 7 2019

KSZ070>072-094>096-099-100-080415-
Montgomery KS-Wilson KS-Greenwood KS-Woodson KS-Labette KS-Neosho KS-
Elk KS-Allen KS-
1044 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Montgomery County in southeastern Kansas...
  Wilson County in southeastern Kansas...
  Central Greenwood County in southeastern Kansas...
  Woodson County in southeastern Kansas...
  Labette County in southeastern Kansas...
  Neosho County in southeastern Kansas...
  Northeastern Elk County in southeastern Kansas...
  Southwestern Allen County in southeastern Kansas...

* Until 1115 PM CDT.

* At 1041 PM CDT...National Weather Service Doppler radar was
  tracking strong thunderstorms with locally heavy rainfall along a
  line extending from 9 miles northwest of Eureka to 5 miles
  northeast of Altamont...and moving southeast at 35 mph.

Hail up to one half inch...and wind gusts up to 50 mph will be
possible with these storms.

* Locations impacted include...
  Parsons, Independence, Chanute, Eureka, Neodesha, Fredonia,
  Cherryvale, Oswego, Yates Center, Erie, Chetopa, Altamont, St.
  Paul, Thayer, Edna, Altoona, Mound Valley, Toronto, Hamilton and
  Buffalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3711 9558 3752 9612 3803 9653 3805 9652
      3795 9570 3761 9521 3700 9507
TIME...MOT...LOC 0343Z 309DEG 59KT 3795 9638 3725 9523

HAYES

The radar

The Wichita radar (KICT), 40 km away, was scanning. The volume nearest the first event began at 03:54 UTC.

Open the radar archive at this moment

Event by event

14 flash flood, 3 hail, 2 flood. Local standard time, as filed.

Hail, Reno

When
August 7, 9:52 PM CST
Where
Reno County, Haven
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
37.900, -97.780

Hail, Labette

When
August 8, 12:45 AM CST
Where
Labette County, 4.43 mi SSE of Parsons Tri City Arp
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
37.274, -95.482

The hail fell at the in the intersection of 20000 and Chase Road.

Hail, Wilson

When
August 8, 12:56 AM CST
Where
Wilson County, Fredonia
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
37.530, -95.820

Flood, Montgomery

When
August 8, 1:12 AM CST to 3:12 AM CST
Where
Montgomery County, Cherryvale to 1.1 mi SW of Cherryvale
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Public
Coordinates
37.270, -95.550

A member of the public reported very heavy rainfall with rainfall amounts close to five inches, with standing water over the roadway.

Flash Flood, Wilson

When
August 8, 3:00 AM CST to 6:00 AM CST
Where
Wilson County, 0.69 mi S of Neodesha to 1.32 mi NE of Neodesha
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.420, -95.680

Some roads were covered with water around Neodesha.

Flash Flood, Labette

When
August 8, 3:28 AM CST to 5:28 AM CST
Where
Labette County, 2.31 mi ESE of Mound Vly to 1.09 mi E of Mound Vly
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.190, -95.380

US highway 160 just east of Mound Valley was covered with water.

Flash Flood, Montgomery

When
August 8, 3:28 AM CST to 5:28 AM CST
Where
Montgomery County, 0.7 mi ENE of Cherryvale to 1.05 mi NE of Cherryvale
Cause
Heavy Rain
Property damage
$30,000
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.272, -95.538

A police vehicle was flooded out in Cherryvale.

Flash Flood, Wilson

When
August 8, 3:35 AM CST to 5:35 AM CST
Where
Wilson County, 4.69 mi SSE of Coyville to 4.34 mi SSE of Coyville
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.620, -95.860

Sections of Kansas highway 39 were flooded.

Flash Flood, Allen

When
August 8, 4:15 AM CST to 9:15 AM CST
Where
Allen County, 0.69 mi N of Iola to 3.61 mi SE of Iola
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.930, -95.400

Various low water crossings were flooded across the county and in Iola.

Flash Flood, Allen

When
August 8, 4:49 AM CST to 7:49 AM CST
Where
Allen County, 3.91 mi N of Iola to 3.45 mi N of Iola
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.976, -95.392

Several roadways and low water crossings were flooded from high water.

Flash Flood, Saline

When
August 8, 4:49 AM CST to 6:49 AM CST
Where
Saline County, 1.28 mi WSW of Salina to 1.8 mi WNW of Salina
Cause
Heavy Rain
Property damage
$200,000
Crop damage
$100
Reported by
Law Enforcement
Coordinates
38.820, -97.620

Numerous roads and intersections were flooded in Salina. There were several stalled vehicles dues to high water.

Flash Flood, Labette

When
August 8, 5:14 AM CST to 9:14 AM CST
Where
Labette County, 1.71 mi E of Parsons to 2.93 mi W of Parsons
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.350, -95.239

Various low water crossings were flooded across the county.

Flash Flood, Montgomery

When
August 8, 6:18 AM CST to 9:18 AM CST
Where
Montgomery County, 3.53 mi NE of Liberty to 2.43 mi N of Liberty
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Trained Spotter
Coordinates
37.190, -95.560

US Highway 160 south of Cherryvale flooded with water rushing over the road.

Flash Flood, Montgomery

When
August 8, 7:26 AM CST to 9:26 AM CST
Where
Montgomery County, 0.55 mi E of Independence to 1.21 mi WNW of Independence
Cause
Heavy Rain
Property damage
$40,000
Crop damage
$100
Reported by
Emergency Manager
Coordinates
37.230, -95.710

Some street flooding occurred across Independence, stalling a few cars.

Flash Flood, Montgomery

When
August 8, 7:40 AM CST to 9:40 AM CST
Where
Montgomery County, 0.29 mi WNW of Cherryvale to Cherryvale
Cause
Heavy Rain
Property damage
$50,000
Crop damage
$100
Reported by
Trained Spotter
Coordinates
37.272, -95.555

A small section of railroad tracks were partially washed out. Pictures were relayed via social media.

Flash Flood, Montgomery

When
August 8, 7:46 AM CST to 9:46 AM CST
Where
Montgomery County, 0.88 mi NE of Cherryvale to 1.33 mi NNW of Cherryvale
Cause
Heavy Rain
Property damage
$20,000
Crop damage
$100
Reported by
Law Enforcement
Coordinates
37.280, -95.540

Water rescue of residences occurred from those impacted by rising water.

Flood, Saline

When
August 8, 8:08 AM CST to 10:08 AM CST
Where
Saline County, 1.28 mi WSW of Salina to 2.26 mi WNW of Smolan
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Law Enforcement
Coordinates
38.820, -97.620

Some minor flooding was reported in rural areas south of Salina.

Flash Flood, Neosho

When
August 8, 9:00 AM CST to 9:15 AM CST
Where
Neosho County, 0.88 mi SE of Chanute to 2.37 mi WNW of Chanute
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Emergency Manager
Coordinates
37.670, -95.460

Various low water crossing were flooded in Chanute.

Flash Flood, Butler

When
August 8, 9:19 AM CST to 10:19 AM CST
Where
Butler County, 0.55 mi E of El Dorado to 1.35 mi S of El Dorado
Cause
Heavy Rain
Property damage
$100
Crop damage
$100
Reported by
Emergency Manager
Coordinates
37.820, -96.860

A couple of roads were flooded in El Dorado due to high water.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2019Every state in 2019This day in weather historyWarnings in Kansas, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 848045, 848046, 848047, 850321, 848048, 848049, 848050, 848051, 850326, 848052, 848053, 850324, 848059, 848060, 848064, 848066, 850322, 850323, 848071.